# SDR AALA200801434

- Difficulty date: May 29, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 58,218 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2167/29MAY.  LEFT ELECTRIC HYDRAULIC PUMP INDICATION ILLUMINATED ON EICAS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ELECTRIC HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
